RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 34, Issue 5, Pages 683–692 (Mi mz5901)  

Order-accurate estimates for the maxima of the moduli of eigenfunctions and associated functions of an elliptic operator

V. A. Il'in, E. I. Moiseev


Full text: PDF file (579 kB)

English version:
Mathematical Notes, 1983, 34:5, 833–838

Bibliographic databases:

UDC: 517.948
Received: 18.03.1983

Citation: V. A. Il'in, E. I. Moiseev, “Order-accurate estimates for the maxima of the moduli of eigenfunctions and associated functions of an elliptic operator”, Mat. Zametki, 34:5 (1983), 683–692; Math. Notes, 34:5 (1983), 833–838

Citation in format AMSBIB
\Bibitem{IliMoi83}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper Order-accurate estimates for the maxima of the moduli of eigenfunctions and associated functions of an elliptic operator
\jour Mat. Zametki
\yr 1983
\vol 34
\issue 5
\pages 683--692
\mathnet{http://mi.mathnet.ru/mz5901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728167}
\zmath{https://zbmath.org/?q=an:0554.35033}
\transl
\jour Math. Notes
\yr 1983
\vol 34
\issue 5
\pages 833--838
\crossref{https://doi.org/10.1007/BF01157447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SW97400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5901
  • http://mi.mathnet.ru/eng/mz/v34/i5/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:85
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020